# SDR CA080410009

- Difficulty date: March 12, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 414
- Aircraft time: 5,763 hours
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C505
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397SN2B22
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

PILOT FLYING IN CRUISE FLIGHT, WHEN HE HEARD A POP AND EXPERIENCED LOSS OF ENGINE POWER.  FEATHERED PROPELLER AND LANDED AT NEAREST AIRPORT.  ENGINE CYLINDER REPLACED.
